# SDR ASAA2021052234878

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 51,685 hours, 15,280 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: Rt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

#2 AFT FUEL PUMP "LOW PRESSURE" LIGHT NOT ILLUMINATED WITH PUMP SWITCH IN OFF POSITION. GROUNDED - YES. REPLACED #2 TANK AFT BOOST PUMP PRESSURE SWITCH REF B737-800 AMM 28-42-11. PERFORMED OPERATIONAL TEST REF AMM 28-42-11-700-801 2 I (1 ) THRU (15) . OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
